Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: B | F | K | R | S | T
Number of items: 7.

B

Bouseliana, Hend and Kilicman, Adem (2015) A comparison of paralindelof type properties in bitopological spaces. Applied Mathematics & Information Sciences, 9 (4). pp. 1787-1792. ISSN 1935-0090; ESSN: 2325-0399

Bouseliana, Hend and Kilicman, Adem (2015) A comparison of paralindel of type properties in bitopological spaces. Applied Mathematics & Information Sciences, 9 (4). 1787-1792. ISSN 1935-0090; ESSN: 2325-0399

F

Fisher, Brian and Kilicman, Adem (2012) Some results on the gamma function for negative integers. Applied Mathematics & Information Sciences, 6 (2). pp. 173-176. ISSN 1935-0090

K

Kilicman, Adem and Eltayeb, Hassan (2012) Note on partial differential equations with non-constant coefficients and convolution method. Applied Mathematics & Information Sciences, 6 (1). pp. 59-63. ISSN 1935-0090

R

Raja Maamor Shah, Raja Noor Farah Azura and Othman, Mohamed (2014) Broadcasting communication in high degree modified chordal rings networks. Applied Mathematics & Information Sciences, 8 (1). pp. 229-233. ISSN 1935-0090; ESSN: 2325-0399

S

Saleh, Wedad and Kilicman, Adem (2015) Some remarks on geometry of fractional calculus. Applied Mathematics & Information Sciences, 9 (3). pp. 1265-1272. ISSN 1935-0090; ESSN: 2325-0399

T

Taweab, Fauzia and Ibrahim, Noor Akma and Arasan, Jayanthi (2015) A bounded cumulative hazard model with a change-point according to a threshold in a covariate for right-censored data. Applied Mathematics & Information Sciences, 9 (1). pp. 69-74. ISSN 1935-0090; ESSN: 2325-0399

This list was generated on Sun Jun 25 23:29:25 2017 MYT.